# SDR FDEA201409292855

- Difficulty date: September 29, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 61,189 hours, 24,477 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AFA316333
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL UPPER SKIN IS PUNCTURED AT BS 1661 - 1761 LBL 8 TO RBL 8.  FABRICATED NEW FLOOR PANEL IAW SRZ 25-005 ON T14 1094695.  R & R FLOOR PANEL IAW SRM 51-31-01.  MAJOR REPAIR.
